MAUDE Adverse Event Report: WEST PHARMACEUTICAL SERVICES AZ, INC. VIAL2BAG ADVANCED® 20MM ADMIXTURE DEVICE

WEST PHARMACEUTICAL SERVICES AZ, INC. VIAL2BAG ADVANCED® 20MM ADMIXTURE DEVICE
Catalog Number 6070030
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 7aug2024, distributor, progressive medical inc., reported that upon opening a box of vial2bag advanced® 20mm admixture devices, 9 units in a box of 50 were observed with damaged primary packaging breaching sterility.The vial2bag devices were not used and there was no harm to reported.
 
Additional Manufacturer Narrative
This complaint is currently under investigation.The device has not been returned for evaluation, however, a photograph was provided with visible deformities as reported.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Unique device identifier (udi) number corrected.Complaint is currently being investigated by manufacturer.Upon completion of the investigation and if additional information is provided from the manufacturer's customer a follow-up report will be submitted.

Brand Name
VIAL2BAG ADVANCED® 20MM ADMIXTURE DEVICE
Common Device Name
VIAL2BAG ADVANCED® 20MM ADMIXTURE DEVICE
Manufacturer (Section D)
WEST PHARMACEUTICAL SERVICES AZ, INC.
7400 e. tierra buena lane
ste. 101
scottsdale AZ 85260
Manufacturer (Section G)
WEST PHARMACEUTICAL SERVICES AZ, INC.
7400 e. tierra buena lane
ste. 101
scottsdale AZ 85360
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
4848853298
MDR Report Key20126769
Report Number3015176617-2024-00002
Device Sequence Number20687284
Product Code LHI
UDI-Device Identifier10850022888011
UDI-Public(01)10850022888011(17)270430(10)K188(90)36098150(91)6070030
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K201415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6070030
Device Lot NumberK188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown